# SDR UALA2010092803583

- Difficulty date: September 27, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 35,063 hours, 8,884 cycles
- Engine: Pwa PW4060
- System (JASC): 2921 · Hydraulic Accumulator, Auxiliary
- Part: Warning Light
- Condition: False Activation
- Location: Rat
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT "RAM AIR TURBINE PWR" CB TRIP.  PERFORMED EXTENSION AND RETRACTION IAW MM. CHECKS OK.
